# SDR NWAA09585808

- Difficulty date: February 25, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Condition: Shorted
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ENROUTE, THE CREW BEGAN TO DETECT A BURNING PLASTIC ODOR IN THE FLIGHT DECK AND FOUND THE TERMINAL CAP ON THE TERMINAL FOR THE LT FWD WINDOW HEAT SMOLDERING.  THE CREW TURNED OFF THE WINDOW HEAT FOR THE LT FWD WINDOW AND THE THE ODOR SUBSIDED.  THE FLIGHT CONTINUED ON AND LANDED UNEVENTFULLY.  MX FOUND ONE OF THE WINDOW HEAT TERMINAL SCREWS LOOSE ON THE LT FWD WINDOW.  THE TECH TIGHTENED THE LOOSE SCREW AND APPLIED A TEMPORAY REPAIR TO THE DAMAGED TERMINAL CAP.  THE  SYS OPERATED NORMALLY AFTER TEH LOOSE SCREW WAS TIGHTENED.  (K)
